| Model Number |
N/A |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure, it was difficult to fix the proximal body onto the distal stem.There was a 35 minute delay to surgery.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).G2: foreign ¿ netherlands.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h6; h10.H6: proposed component code: mechanical (g04) ¿ stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Radiographs were provided and review identified the following: single ap film of the right hip demonstrates a right total hip arthroplasty with significant radiolucency along the proximal femoral component which could indicate loosening.A definitive root cause cannot be determined.Based on medical image review, complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information is available at the time of this report.